# SDR UALA2011042001910

- Difficulty date: April 19, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,788 hours, 10,988 cycles
- Engine: Pwa PW4056
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Defective
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO FINDING OF CARBON BUILD UP ON MAIN OIL FILTER NEED TO ACCOMPLISH AMM.  EXAMINED LT ENG CHIP DETECTORS AND MAIN OIL FILTER.  NO CHIPS FOUND.  REPLACED MAIN OIL FILTER AND LEAKED CHECKED.  NO LEAKS FOUND.  ACP AMM FOR LEFT ENGINE.  LEFT ENGINE RUNUP AND LEAK CHECK OKAY.
